# SDR CA020226011

- Difficulty date: February 23, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 31,069 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009129
- Condition: Leaking
- Location: Hyd System
- Part time: 31,242 hours, 31,558 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON A WALK AROUND INSPECTION, MAINTENANCE NOTICED A LARGE AMOUNT OF FLUID DRIPPING FROM THE LEFT NACELLE. THE LEFT MAIN LANDING GEAR DOORS MECHANICAL SEQUENCE VALVE "DOWN" PRESSURE LINE WAS FOUND LEAKING. THE LINE WAS REPLACED AND THE SYSTEM LEAK CHECKED AND SERVICED PRIOR TO RETURNING THE AIRCRAFT TO SERVICE
